Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 72, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 30, 2017, 1:30 AM CDT for Vernon Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 1:30 AM CDT (06:30 UTC)
- Expired
- Apr 30, 2017, 2:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 22 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3254 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 26.7
The text
As transmitted.
827
WUUS54 KLCH 300630
SVRLCH
LAC115-300715-
/O.NEW.KLCH.SV.W.0072.170430T0630Z-170430T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
130 AM CDT SUN APR 30 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Vernon Parish in west central Louisiana...
* Until 215 AM CDT
* At 129 AM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Hornbeck to 6 miles north of
Cravens, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Leesville, Rosepine, Anacoco, Fort Polk, Slagle, Deridder, New
Llano, Hornbeck, Hutton, Burr Ferry, Kurthwood, Cravens, Simpson,
Evans and Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3136 9299 3134 9298 3133 9294 3088 9300
3089 9353 3128 9349 3128 9344 3136 9339
3137 9303
TIME...MOT...LOC 0629Z 189DEG 55KT 3142 9337 3106 9307
HAIL...1.00IN
WIND...60MPH
$$
MM1 follow-up statement
685
WWUS54 KLCH 300656
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
156 AM CDT SUN APR 30 2017
LAC115-300715-
/O.CON.KLCH.SV.W.0072.000000T0000Z-170430T0715Z/
Vernon LA-
156 AM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHERN VERNON PARISH...
At 155 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Toledo Bend Dam to near Lacamp,
moving north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Anacoco, Slagle, Hornbeck, Hutton, Kurthwood and Simpson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
A tornado watch remains in effect until 900 AM CDT for central and
west central Louisiana.
LAT...LON 3113 9297 3121 9350 3123 9350 3128 9348
3128 9344 3136 9339 3137 9303 3136 9299
3134 9298 3133 9294
TIME...MOT...LOC 0655Z 179DEG 46KT 3122 9348 3114 9300
HAIL...1.00IN
WIND...60MPH
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 11:33 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 29, 11:33 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1133 PM CDT Sat Apr 29 2017
.DISCUSSION...
For the 30/06Z TAF Issuance.
&&
.AVIATION...
Low level jet continues to funnel into the storm system over the
Southern Plains. Therefore, southerly winds sustained around 20
knots with gusts between 25 and 30 knots will persist into the
overnight until a cold front pushes through. These south winds
will continue to bring in Gulf moisture, that will trapped
underneath a cap, with mainly MVFR ceilings with scattered
showers and a few thunderstorms. Regional radar shows storms
have coalesced into a line along from west of Shreveport to west
of Houston, ahead of the cold front. This cold front will
accelerate across the region during the overnight and early
Sunday. Tried to time this front that will likely bring a squall
line of storms based on latest trends and hi-res solutions. This
will bring front/squall line activity to KBPT between
08-11Z...KLCH and KAEX 10-13Z...KLFT/KARA between 13-16Z. After
the line passes, winds will shift to the northwest, with ceilings
and shower activity gradually ending by late morning into the
early afternoon.
Rua
&&
.PREV DISCUSSION... /issued 944 PM CDT Sat Apr 29 2017/
UPDATE...A few strong to severe storms are still on going this
evening with the strongest storm currently passing through
Evangeline Parish. Convection will continue to quickly move
northeast and out of the area through the next few hours, however
additional storms will be possible through tonight with the finale
expected early Sunday Morning.
Very robust storm growth has been observed this evening with a
storm in Calcasieu Parish going from nothing to 1" hail in just
under 15 minutes. The evening sounding shows respectable cape and
lapse rates with a fat hail growth zone and that has been
utilized this evening. A slight risk of severe weather will
continue until the front passes.
Gradient winds are gradually relaxing this evening, however
sustained winds of 20 MPH will continue to occur along and south
of I-10 ahead of the front. This will keep tides running 1 to 2
feet above normal. At high tide Sunday Morning the levels will
likely reach to around 3 feet above MLLW. The coastal flood adv
was extended for this reason.
The forecast remains on track for now, and no changes are needed
outside of the CFW extension.
PREV DISCUSSION... /issued 353 PM CDT Sat Apr 29 2017/
DISCUSSION...
Strong and gusty gradient winds will continue through this evening
before decreasing after sunset. However, winds are expected to
remain elevated for areas along and south of I-10 through tomorrow
morning. Therefore, no adjustments to the timing or the area of
the Wind Advisories were made this afternoon.
A cold front is forecast to move through the region resulting in
thunderstorms be likely late tonight and through the day on
Sunday. Sufficient instability and shear indicate that the
thunderstorms could be strong to severe. Given the strong wind
fields in place over the region, the primary threat would be
damaging winds; but, large hail and one or two tornadoes cannot be
ruled out. The main line is expected to be approaching Southeast
Texas around midnight. The primary time for heaviest thunderstorms
from Lake Charles west will be from after midnight through mid
morning Sunday. For areas east of Lake Charles, the main
timeframe for heaviest thunderstorms will be from early Sunday
morning through late Sunday afternoon.
Given the depth of warm cloud layer and PWAT values in excess of
the 90th percentile for this time of year, thunderstorms tonight
and tomorrow will be efficient rainfall producers. However, the
convective line is forecast to be progressive enough to limit the
flooding threat with this system. A widespread one to three inches
of rainfall with locally heavier amounts are expected through
Sunday night.
Drier conditions will be ushered in behind the cold front on
Sunday. The next system will approach the region Wednesday into
Thursday bringing likely rainfall chances again. In addition to
the rainfall, cooler temperatures are expected for the end of the
week into the weekend.
MARINE...
STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE AS A COLD FRONT
APPROACHES THE AREA. SEAS OF 10 TO 12 FEET ARE EXPECTED ACROSS THE
OUTER COASTAL WATERS WITH 6 TO 9 FEET ACROSS THE NEARSHORE
WATERS. THIS STRONG SOUTHERLY FLOW WILL ALSO RESULT IN ABOVE
NORMAL TIDE READINGS THE NEXT FEW HIGH TIDE CYCLES. IN ADDITION TO
THE STRONG WINDS AND SEAS, WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL MOVE THROUGH THE COASTAL WATERS LATE TONIGHT INTO SUNDAY
AFTERNOON AS THE FRONT PUSHES THROUGH THE AREA. BEHIND THE FRONT
WINDS WILL TURN NORTHWESTERLY AND SUBSIDE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 67 74 51 80 / 100 100 10 0
LCH 66 76 53 81 / 100 80 10 0
LFT 74 78 56 82 / 40 100 10 0
BPT 64 76 52 81 / 100 50 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 AM CDT Sunday for LAZ041-042-073-074.
Coastal Flood Advisory until 11 AM CDT Sunday for LAZ041-052>054-
073-074.
Wind Advisory until 11 AM CDT Sunday for LAZ052>055.
TX...Wind Advisory until 7 AM CDT Sunday for TXZ215-216.
Coastal Flood Advisory until 11 AM CDT Sunday for TXZ215.
GM...Small Craft Advisory until 4 PM CDT Sunday for GMZ435-450-452-
455-470-472-475.
Small Craft Exercise Caution from Sunday afternoon through late
Sunday night for GMZ450-452-455-470-472-475.
Small Craft Advisory until 10 AM CDT Sunday for GMZ430-432.
Small Craft Exercise Caution from 10 AM CDT Sunday through
Sunday afternoon for GMZ430-432.
&&
AVIATION...07Hazardous weather outlook, Apr 29, 4:56 AM CDT, 20 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 456 AM CDT Sat Apr 29 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 301000- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 456 AM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight A Coastal Flood Warning for minor flooding as strong winds pile up water along the coast this morning. Otherwise strong and gusty winds today over southeast Texas and southern Louisiana. A Wind Advisory has been posted through Sunday morning as a cold front will make it's way down into the region. Scattered to numerous showers and thunderstorms expected to develop out ahead of the front. There is a chance that some storms may become severe with the main threat hail and winds. Heavy rains will also accompany these storms. Storms will draw to a close Sunday afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday Rains ending Sunday evening as drier air spills in from the northwest. Cooler and drier air will start out the week but rains return by midweek as another front will makes it's presents felt. The front comes through on Thursday morning with the region expected to dry out for the rest of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. GMZ430-432-435-450-452-455-470-472-475-301000- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 456 AM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Small Craft Advisory for today into tonight as winds and seas will remain elevated with the approach a cold front from the northwest. Showers and thunderstorms expected through Sunday ending behind the wind shift. .DAYS TWO THROUGH SEVEN...Sunday through Friday Winds expected to swing around to the northwest late Sunday morning as the front moves through with showers tapering off. Winds are expected to begin relaxing with seas falling Sunday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Local storm report, Apr 29, 8:56 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
856 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL OBERLIN 30.62N 92.76W
04/29/2017 E1.00 INCH ALLEN LA AMATEUR RADIO
HAM RADIO OPERATOR REPORTED QUARTER SIZED HAIL IN
OBERLIN.
&&
RACKLEYLocal storm report, Apr 29, 9:01 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
901 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL OBERLIN 30.62N 92.76W
04/29/2017 E1.50 INCH ALLEN LA PUBLIC
PUBLIC REPORTED PINGPONG BALL SIZED HAIL NEAR OBERLIN.
&&
RACKLEYSpecial weather statement, Apr 29, 9:10 PM CDT, 4 hours 20 minutes before
Special Weather Statement National Weather Service Lake Charles LA 910 PM CDT SAT APR 29 2017 LAZ032-033-043-044-300300- Acadia LA-Lafayette LA-St. Landry LA-Evangeline LA- 910 PM CDT SAT APR 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAFAYETTE... SOUTHEASTERN EVANGELINE...NORTHEASTERN ACADIA AND CENTRAL ST. LANDRY PARISHES UNTIL 1000 PM CDT... At 909 PM CDT, Doppler radar was tracking a strong thunderstorm over Branch, or 7 miles southwest of Church Point, moving northeast at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Opelousas, Eunice, Rayne, Ville Platte, Church Point, Sunset, Port Barre, Duson, Washington, Grand Coteau, Cankton, Chataignier, Mowata, Prairie Ronde, Maxie, Mire, Indian Lake, Savoy, Lawtell and Swords. LAT...LON 3017 9222 3030 9246 3081 9225 3061 9189 TIME...MOT...LOC 0209Z 205DEG 31KT 3034 9231 Rua
Special weather statement, Apr 30, 12:05 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1205 AM CDT SUN APR 30 2017
TXZ180-201-259>262-300600-
Hardin TX-Southern Newton TX-Northern Newton TX-Northern Jasper TX-
Southern Jasper TX-Tyler TX-
1205 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TYLER...NEWTON...
NORTHEASTERN HARDIN AND JASPER COUNTIES UNTIL 100 AM CDT...
At 1204 AM CDT, Doppler radar was tracking a strong thunderstorm over
Buna, moving north at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Jasper, Silsbee, Newton, Kirbyville, Evadale, Call, Fred, Bon Weir,
Buna, Burkeville, Gist, Trout Creek, Wrights Settlement, Devils
Pocket, Harrisburg, Stringtown, Caney Head, Farrsville, Magnolia
Springs and Old Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3113 9403 3106 9353 3101 9355 3100 9358
3097 9357 3097 9356 3059 9370 3058 9373
3054 9374 3053 9373 3024 9383 3029 9431
TIME...MOT...LOC 0504Z 193DEG 44KT 3041 9395
RuaSpecial weather statement, Apr 30, 12:38 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1238 AM CDT SUN APR 30 2017
LAZ027-028-031-032-041-042-300630-
Calcasieu LA-Jefferson Davis LA-Evangeline LA-Allen LA-Vernon LA-
Rapides LA-
1238 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAPIDES...JEFFERSON
DAVIS...WESTERN EVANGELINE...EAST CENTRAL CALCASIEU...SOUTHEASTERN
VERNON AND ALLEN PARISHES UNTIL 130 AM CDT...
At 1237 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elizabeth to near Iowa. Movement was
northeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Lake Charles, Jennings, Oakdale, Welsh, Iowa, Kinder, Basile,
Oberlin, Glenmora, Elton, Elizabeth, Turkey Creek, Fenton, Reeves,
Hineston, Mittie, Grant, Lecompte, Elmer and Lebleu Settlement.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3048 9257 3048 9263 3042 9260 3039 9261
3038 9263 3034 9262 3022 9267 3021 9318
3060 9303 3060 9298 3071 9298 3116 9280
3116 9229
TIME...MOT...LOC 0537Z 203DEG 39KT 3081 9279 3028 9300
MMSpecial weather statement, Apr 30, 12:58 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1258 AM CDT SUN APR 30 2017
LAZ027-030-TXZ260-262-300645-
Beauregard LA-Vernon LA-Southern Newton TX-Northern Newton TX-
1258 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...VERNON PARISHES IN
WEST CENTRAL LOUISIANA AND EAST CENTRAL NEWTON COUNTIES UNTIL 145 AM
CDT...
At 1256 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorm from near Merryville to Singer, moving northeast at 40
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Leesville, Rosepine, Merryville, Anacoco, Singer, Fort Polk, De
Ridder, Slagle, Fields, Deridder, Dequincy, New Llano, Hornbeck,
Bivens, Hutton, Kurthwood, Junction, Oretta, Longville and Burr
Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3136 9299 3134 9298 3133 9294 3050 9326
3049 9375 3128 9345 3136 9339
TIME...MOT...LOC 0556Z 195DEG 38KT 3078 9346
MMThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:04 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 41 min |
| Apr 29, 7:30 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 41 min |
| Apr 29, 7:35 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Jefferson Davis, Rapides, Vernon | 55 min |
| Apr 29, 7:58 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 32 min |
| Apr 29, 8:23 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides | 52 min |
| Apr 29, 8:44 PM CDT | Special Weather Statement | LCH | Rapides | 31 min |
| Apr 29, 9:10 PM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 50 min |
| Apr 29, 9:14 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides | 46 min |
| Apr 30, 12:38 AM CDT | Special Weather Statement | LCH | Allen, Jefferson Davis | 52 min |
| Apr 30, 12:58 AM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 47 min |
| Apr 30, 1:24 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 4 more | 66 min |
| Apr 30, 2:34 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 41 min |
| Apr 30, 2:45 AM CDT | Areal Flood Advisory | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 2 hr |
| Apr 30, 2:51 AM CDT | Special Weather Statement | LCH | Avoyelles | 39 min |
| Apr 30, 2:54 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 21 min |
| Apr 30, 3:13 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more | 5 hr |
| Apr 30, 3:16 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Cameron, Evangeline, Jefferson Davis | 59 min |
| Apr 30, 3:20 AM CDT | Special Weather Statement | LCH | Allen, Beauregard, Rapides | 55 min |
| Apr 30, 3:42 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Saint Landry | 63 min |
| Apr 30, 4:26 AM CDT | Special Weather Statement | LCH | Acadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Lafayette and 2 more | 64 min |
| Apr 30, 5:29 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 8 days |
| Apr 30, 5:29 AM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 11 days |
| Apr 30, 5:42 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry | 48 min |
| Apr 30, 6:10 AM CDT | Flash Flood Warning | LCH | Avoyelles, Rapides | 4 hr |
| Apr 30, 6:33 AM CDT | Special Marine Warning | LCH | 87 min | |
| Apr 30, 6:35 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Cameron, Evangeline, Lafayette, Saint Landry and 1 more | 55 min |
| Apr 30, 7:04 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 71 min |
| Apr 30, 7:42 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Apr 30, 8:19 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 41 min |
| Apr 30, 8:24 AM CDT | Special Marine Warning | LCH | 66 min | |
| Apr 30, 8:38 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more | 6 hr |
| Apr 30, 8:58 AM CDT | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 47 min |
| Apr 30, 9:25 AM CDT | Special Marine Warning | LCH | 35 min | |
| Apr 30, 9:40 AM CDT | Special Marine Warning | LCH | 65 min | |
| Apr 30, 10:13 AM CDT | Areal Flood Warning | LCH | Avoyelles, Rapides | 6 hr |
| Apr 30, 3:16 PM CDT | Areal Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 6 hr |
| Apr 30, 4:05 PM CDT | Small Craft Advisory | LCH | 7 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.